How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17670
Experience:  35 years of experience
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I have lupus and multiple nodules on my thyroid, swollen

Customer Question

Hi! I have lupus and multiple nodules on my thyroid, swollen neck and recently waking up with rust colored stains on my right hand only. Please help! Thank you
JA: How long have you been dealing with this issue? Are you experiencing any numbness or tingling?
Customer: numbness and tingling are almost constant. The color changes have happened twice in two weeks.
JA: Anything else in your medical history you think the doctor should know?
Customer: Have a "buffalo hump" that developed over the last 6 months.
Submitted: 22 days ago.
Category: Health
Expert:  Dr. Saha replied 22 days ago.

Thank you for your question.
I am Dr Saha, I shall try my best to help you.
How long did the stain last?

Did you have any other symptom?

Did you have exposure to cold?

Did you have it checked by doctor?

Customer: replied 22 days ago.
Hours to a day; the color on my hand today covers about 75% of my right hand and was just discovered this morning.
Other symptoms include extreme fatigue; moments of sudden weakness; very low appetite; hands and feet get very cold in my office, which is very cold; I have not seen my doctor about this latest symptom but the other ones have been documented.
I just need to know if I should be extra concerned and call my PCP or Rheumatologist right away to schedule an appointment.
Expert:  Dr. Saha replied 22 days ago.

Thank you for the information,
I am sorry for your symptoms.
Color changes can occur in lupus due to Raynaud's phenomenon.
There can be vascular changes from it.
Other possibility is appearance of rash from exposure to sun.
However as the hand & feet feel cold, there can be problem with circulation.
I would suggest to contact your PCP without delay.
He can refer you to specialist after examination.
I hope this information helps.
If there’s anything else I can do, please let me know.
Wish you early recovery.
Please rate my answer excellent if you are satisfied with it.

Related Health Questions